Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Severe acne on face and back, on medications for conceiving for second time. How to get rid of acne ?

I am 32 yrs old female, suffering from Severe Acne on face & back. I have 1 daughter who is 6 yrs old & been trying to concieve for second child since long but could not do so. In this process, i had been having tab like fertyl & letroz and regular ultrasounds.Currently i am not on any medications . Pls advice, what medicines can i take to get rid of these acne and acne marks?
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Ruchika,
Presently you are concerned for an issue, that`s why some medications like oral/topical retinoids, doxycycline, Minocycline need to be avoided.
Other topical medications like clindamycin, benzoyl peroxide may be applied.
Once your family is complete, you can go for aggressive treatment after consultation with dermatologist.
Dr. Ajit Singh
MD - Skin & VD
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor